# SDR IPXA2014080883887

- Difficulty date: July 14, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 79,071 hours, 13,201 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, STRINGER 47 CRACKED AT MULTIPLE LOCATIONS.   REPAIRED IAW EA 011-5710-01-A5500 REV I/R AND EO MD11-5710-55144-A.
